Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

Publisher: Scientific Research Publishing Inc.
Editor: Prof.Octavian Agratini
Online ISSN: 2161-7643, Print ISSN: 2161-7635
Frequency: Quarterly


Open Journal of Discrete Mathematics (OJDM) is an openly accessible journal published quarterly. The goal of this journal is to provide a platform for scientists and academicians all over the world to promote,share,and discuss various new issues and developments in different areas of discrete mathematics.

Table of Contents

Vol 6, No 1 (2016)


Paired, Total, and Connected Domination on the Queen’s Graph Revisited
Paul A. Burchett
 Vol 6, No 1 (2016), Pagination: 1-6
ABSTRACT |  PDF Abstract Views: 87  |  PDF Views: 0
On Mutually Orthogonal Graph-Path Squares
Ramadan El-Shanawany
 Vol 6, No 1 (2016), Pagination: 7-12
ABSTRACT |  PDF Abstract Views: 89  |  PDF Views: 0
Solving the Maximum Matching Problem on Bipartite Star123-Free Graphs in Linear Time
Ruzayn Quaddoura
 Vol 6, No 1 (2016), Pagination: 13-24
ABSTRACT |  PDF Abstract Views: 80  |  PDF Views: 0